# SDR ASMF20200603015

- Difficulty date: March 12, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N520AM
- Make and model: Boeing 737-81Q
- Aircraft serial: 29052
- Aircraft time: 64,749 hours, 23,628 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Out Of Adjust
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED THAT THE HORIZONTAL STABILIZER TRIM MOVEMENT WAS OUT OF RANGE.  MAINTENANCE PERSONNEL PERFORMED REVISION TO STABILIZER DETENTS ON 4.5 UNITS TO NOSE DOWN WITH FLAPS RETRACTED.  THE STABILIZER TRIM LIMIT SWITCHES TEST WAS PERFORMED IAW AMM TASK 27-41-94-700-801, ALL CORRECT.
